| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified signs of attempted implantation (nicked/gouged).The locking feature (dovetail) is compressed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.This complaint was confirmed.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in the surgical technique.The root cause is attributed to use error.
Event or Problem Description
It was reported the surgeon could not seat the tibia surface.No adverse events have been reported as a result of the malfunction.No further event information available at the time of this report.